# SDR SWAA051955

- Difficulty date: July 5, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 33,784 hours, 28,841 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CORRODED AT BS 500A TO BS 500B, STR 28L TO STR 28R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
